PDA

View Full Version : effect of medication.



Davidflude
29-12-2006, 11:26 AM
Hells teeth i have been blundering rooks over the last few weeks. Today I discovered that there is a warning on the medication that I have been taking that it can affect concentration for a few weeks. Yukky poo.

Denis_Jessop
29-12-2006, 03:57 PM
Hells teeth i have been blundering rooks over the last few weeks. Today I discovered that there is a warning on the medication that I have been taking that it can affect concentration for a few weeks. Yukky poo.

Now this is the first concrete evidence I have seen on the BB that there is a drug that actually affects performance though clearly not a perfomance enhancing drug.

It raises a couple of interesting, if esoterically odd, points.

!. Why is the drug Rook-specific? If the warning does not cover the possibility of the drug causing Rook loss you may have a right of action against the manufacturer. In other words, the relevant side effect may not be mere loss of concentration.

2. Possibly, in any tournament you are playing in, all the competitors in any given round, other than your opponent, could complain to the Arbiter that your opponent has an unfair advantage caused by your use of a performance destroying drug.

:hmm: :hmm: :rolleyes: ;)

DJ

Basil
29-12-2006, 04:03 PM
What happens if you take the medication at knight time?

antichrist
29-12-2006, 06:41 PM
The eye doctor gave me a shot in the eyes promising they would clear by the comp that night, they didn't and had to play a fuzzy board. Lucky he blundered cause I was pretty hopeless because of that.

antichrist
29-12-2006, 06:42 PM
What happens if you take the medication at knight time?

You may mistakenly grab a queen

Axiom
29-12-2006, 07:29 PM
You may mistakenly grab a queen
:clap: :clap: :clap: